# SDR HALA2022040100126

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 47,530 hours, 7,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 380 FOUND SUPPORT ASSY AT BULK CARGO DOOR CUTOUT FLOOR STRUCTURE CORRODED. CORRECITVE ACTION: SUPPORT ASSY REPLACED AS PER SRM 51-42-11. SURFACE RE-PROTECTION CARRIED OUT AS PER SRM 51-75-12. (2176528)
